Critical zeros of Dirichlet L-functions

J B Conrey, H Iwaniec, K Soundararajan

Research output: Contribution to journalArticle (Academic Journal)peer-review

10 Citations (Scopus)

Abstract

We use the Asymptotic Large Sieve and Levinson's method to obtain lower bounds for the proportion of simple zeros on the critical line of the twists by primitive Dirichlet characters of a fixed -function of degree 1, 2, or 3.
Original languageEnglish
Pages (from-to)175-198
JournalJournal für die reine und angewandte Mathematik
Volume2013
Issue number681
DOIs
Publication statusPublished - 3 Aug 2013

Fingerprint Dive into the research topics of 'Critical zeros of Dirichlet L-functions'. Together they form a unique fingerprint.

Cite this